dr who did it ,did not tell me... to use anything to keep it form eroding, next visit to obgyn, she tells me that i must keep it moist with Estrace cream0.01, or it can erode into vaginal walls or other. I have had a stroke and blood clots and understand that there are risk of these with this med.Do i see dr again or continue use?if so which dr., obgyn or surgen who put in sling?
13 Aug 2013
I had the same problem and my transvaginal sling did erode into my vaginal wall. Estrace cream can not prevent it. My gynecologist put it in 2005 and I had to go to a urologist surgeon who tried to remove most of it. There is a major lawsuit going on that the makers of these slings used polyprolene without proper testing and the Fda approved. Now the FDA told all the manf, drs and hospitals not to use. My urologist in 2008 after partial removal put in a sub-uretheral sling supposed to be better but now problems again. Go to a urogynecologist this is there specialty due to the thousands of woman with no good mesh. Go to vaginalmeshhelpline.com for more info and get your surgery documnentaion to find out if your sling is part of this lawsuit. If so get a lawyer quick because 2 yrs and you may not be able to file it. Go to a urogynecologist to get some advice. Hope I didn't freak you out but this has ruined alot of women's lives, marriages and health. Goodluck and I hope you are ok.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor started me on Estrace vaginal cream about 7 weeks ago for severe vaginal itching, I have not had any relief yet! Does anyone know how long ...
1 answer • 6 May 2010
Using cream for vaginal prolapse (to restore thickness to vaginal wall) but noticed excess hair loss the day after I use it. Can not afford the hair ...
2 answers • 22 Mar 2013
I am scheduled for vaginal bladder sling surgery. Has anyone had this done and would you say it was?
... worth doing? Also, how long was the recovery? Can I go back to work after 1 week? Also, my dr. told me it was a TOT vaginal sling surgery, if ...
1 answer • 1 Dec 2013
... almost immediately. I haven't had intercourse with my husband ever since the burning started. I want to start using the cream again but ...
1 answer • 23 Jan 2014
Least amount to be effective and the shortest time frame. As I'm afraid of side effects. If anyone could advise I would appreciate it.
1 answer • 30 Oct 2014